# SDR IPXA2021061970762

- Difficulty date: June 19, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 88,148 hours, 17,079 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 00
- Part serial: 00
- Condition: Detached
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENTRY DOOR EMERGENCY SLIDE FELL OUT WHILE OPENING DOOR WITH NORMAL TOGGLE SWITCH.    DEFERRED IAW MEL 52 10 3 1 2 1 1 PLACARD INSTALLED.INSTALLED L1 SLIDE/RAFT IAW AMM 25-61-15-400-801 & CONTAINER IAW AMM 25-61-01-400-801.  M747780 CLOSED.  PLACARD REMOVED.  IPC 25-61-05-01-080R.
